# SDR DALA2025011400328

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 N REFERENCE TO NRC 00433. CORROSION ON INTERCOSTAL (LOWER SILL AREA) BTW STA. STA 720-740 AND LBL.63 AT FLOOR STRUCTURE OF PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00474. INTERCOSTAL (LOWER SILL AREA) BTW STA. STA 720-740 AND LBL.63 AT FLOOR STRUCTURE OF PASSENGER CABIN WAS REPLACED PER B757-200 SRM. (0755613)
